# SDR CA160301018

- Difficulty date: February 27, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 5,719 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Rod
- Part number: HPR4425302301
- Condition: Broken
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE FWD LOWER BRACKET(LOWER ATTACHMENT GUIDE ROD) ON LT POD CRACKED AND BROKE IN FLIGHT ON AIRCRAFT, CAUSING A NOISE AND AIRCRAFT YAW . PILOT LANDED IMMEDIATELY AND REMOVED POD.
